Tornado, Stutsman
- When
- March 26, 4:18 PM CST to 4:23 PM CST
- Where
- Stutsman County, 2 mi W of Edmunds
- Rating
- F0
- Path length
- 2 mi
- Path width
- 300 yd
- Reported by
- GENERAL PUBLIC
- Coordinates
- 47.250, -99.017
Hopper bin thrown 300 yards. Minor tree damage.
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 26, 3:01 PM CST, 1 hour 17 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED SNOW ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
130 AM CST WED MAR 26 2003
MODEL SOLUTIONS ARE CONVERGING AND FORECAST CONFIDENCE LEVEL HAS
GONE UP.
ETA AND AVN HAVE SIMILAR FORECASTS WITH SURFACE LOW IN KANSAS BY
THURSDAY NOON. THIS SOUTHERN TRACK WILL CAUSE LESS PRECIPITATION
THAN PREVOUS ADVERTIZED. CURRENTLY THE SOUTH CENTRAL AND FAR WEST
HAS ONLY WIDELY SCATTERED SHOWERS...AND THEY SHOULD DECREASE FURTHER
AS SOLAR HEATING ENDS. THE NORTH CENTRAL HAS WIDESPEAD SHOW AND IT
MAY ACCUMULATE 3 TO 5 INCHES TO THE EAST OF MINOT BEFORE ENDING THIS
EVENING.
AS THE STORM MOVES INTO THE GREAT LAKES...COLD ADVECTION WILL PREVAIL
OVER THE FORECAST REGION THURSDAY NIGHT AND FRIDAY. A SHORT WAVE IN
THE COLD NORTHERLY FLOW FRIDAY WILL GIVE A CHANCE OF SNOW SHOWERS.
NEXT CHANCE OF PRECIP WILL BE WITH A SURFACE TROUGH ON SUNDAY.
.BIS...SNOW ADVISORY THIS EVENING FOR MCHENRY...ROLETTE AND PIERCE
COUNTIES IN NORTH CENTRAL ND.
LMNDZ001>005-009>013-017>023-025-031>037-040>048-050-051-270945- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CST WED MAR 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SHULZ
The national radar mosaic for the moment the first event began.
1 tornado. Local standard time, as filed.
Hopper bin thrown 300 yards. Minor tree damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2003Every state in 2003This day in weather historyThe tornado archive for North Dakota, 2003Warnings in North Dakota, March 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5345822.